# SDR CALA2025070306190

- Difficulty date: July 1, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,321 hours, 29,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A81121
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA L/H SIDE INNER CHORD HAS CORROSION FROM STA 328 TO STA 344.   COMPLETED INSTALLATION AT FWD WET AREA OF L1 DOOR INNER CHORD IAW SRM 51-40-02-0G-0 DWG # 141A8110.
